Alert archive / Iowa / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 15, 2022, 3:51 PM CDT for 4 counties in Iowa. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 3:51 PM CDT (20:51 UTC)
- Expired
- Jun 15, 2022, 4:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, IA, Dubuque County, IA, Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 107 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:35 PM CDT | TSTM WND DMG | 1 Wnw Epworth, IA | BRANCHES OF UNKNOWN SIZE DOWN WEST OF EPWORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:28 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1163 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
066
WUUS53 KDVN 152051
SVRDVN
IAC055-061-105-113-152145-
/O.NEW.KDVN.SV.W.0049.220615T2051Z-220615T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
351 PM CDT Wed Jun 15 2022
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Dubuque County in northeastern Iowa...
Northwestern Jones County in east central Iowa...
Eastern Delaware County in northeastern Iowa...
Northeastern Linn County in east central Iowa...
* Until 445 PM CDT.
* At 350 PM CDT, a severe thunderstorm was located over Matsell
Bridge Natural Area, or near Anamosa, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Anamosa and Prairieburg around 355 PM CDT.
Langworthy around 400 PM CDT.
Monticello, Jones County Fairgrounds, Monticello Municipal Airport
and Buck Creek around 405 PM CDT.
Hopkinton around 410 PM CDT.
Other locations in the path of this severe thunderstorm include
Worthington, Dyersville, Farley, Epworth, New Vienna, New Wine Park,
Holy Cross, Luxemburg, Bankston, Graf, Bankston Park, Camp Little
Cloud and Lattnerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Iowa.
For your protection move to an interior room on the lowest floor of a
sturdy building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Iowa.
&&
LAT...LON 4265 9074 4263 9070 4258 9068 4207 9134
4208 9151 4265 9126 4265 9090 4267 9090
4267 9088
TIME...MOT...LOC 2050Z 217DEG 43KT 4213 9141
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin7 follow-up statements
791
WWUS53 KDVN 152057
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
357 PM CDT Wed Jun 15 2022
IAC055-061-105-113-152145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Dubuque IA-Jones IA-Delaware IA-Linn IA-
357 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DUBUQUE...NORTHWESTERN JONES...EASTERN DELAWARE AND NORTHEASTERN
LINN COUNTIES...
At 357 PM CDT, a severe thunderstorm was located near Matsell Bridge
Natural Area, or near Anamosa, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Langworthy around 400 PM CDT.
Buck Creek around 405 PM CDT.
Monticello, Jones County Fairgrounds and Monticello Municipal
Airport around 410 PM CDT.
Other locations in the path of this severe thunderstorm include
Hopkinton, Worthington, Dyersville, Farley, New Vienna, New Wine
Park, Epworth, Peosta, Bankston, Camp Little Cloud, Lattnerville,
Dubuque, Holy Cross, Centralia, Graf, Bankston Park, Cottage Hill and
Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Iowa.
&&
LAT...LON 4265 9074 4263 9070 4258 9068 4211 9129
4212 9148 4265 9126 4265 9090 4267 9090
4267 9088
TIME...MOT...LOC 2057Z 219DEG 40KT 4218 9134
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin270
WWUS53 KDVN 152102
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
402 PM CDT Wed Jun 15 2022
IAC113-152112-
/O.CAN.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Linn IA-
402 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Iowa.
LAT...LON 4263 9070 4258 9068 4215 9124 4217 9136
4265 9126 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2102Z 219DEG 40KT 4223 9129
$$
IAC055-061-105-152145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Dubuque IA-Jones IA-Delaware IA-
402 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DUBUQUE...NORTHWESTERN JONES AND EASTERN DELAWARE COUNTIES...
At 402 PM CDT, a severe thunderstorm was located near Langworthy, or
8 miles north of Anamosa, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Monticello, Jones County Fairgrounds and Monticello Municipal
Airport around 410 PM CDT.
Hopkinton around 415 PM CDT.
Other locations in the path of this severe thunderstorm include
Worthington, Dyersville, Farley, New Vienna, New Wine Park, Epworth,
Peosta, Bankston, Camp Little Cloud, Lattnerville, Dubuque, Holy
Cross, Centralia, Graf, Bankston Park, Cottage Hill, Five Points,
Rickardsville, Durango, East Rickardsville, Sherrill, Sageville,
Balltown, Finley's Landing Park and Waupeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Iowa.
&&
LAT...LON 4263 9070 4258 9068 4215 9124 4217 9136
4265 9126 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2102Z 219DEG 40KT 4223 9129
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin635
WWUS53 KDVN 152112
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
412 PM CDT Wed Jun 15 2022
IAC055-061-105-152145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Dubuque IA-Jones IA-Delaware IA-
412 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DUBUQUE...NORTHWESTERN JONES AND EASTERN DELAWARE COUNTIES...
At 412 PM CDT, a severe thunderstorm was located over Jones County
Fairgrounds, or 13 miles north of Anamosa, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Worthington, Dyersville, Farley, Epworth, Peosta, Bankston, Graf,
Camp Little Cloud, Bankston Park, Lattnerville, Dubuque, Holy
Cross, Centralia, Five Points, Cottage Hill, Asbury,
Rickardsville, Durango, East Rickardsville, Sherrill, Sageville,
Balltown, Finley's Landing Park, Waupeton and Mud Lake Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Iowa.
&&
LAT...LON 4263 9070 4258 9068 4221 9116 4224 9132
4265 9126 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2112Z 220DEG 37KT 4229 9119
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin883
WWUS53 KDVN 152120
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
420 PM CDT Wed Jun 15 2022
IAC105-152129-
/O.CAN.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Jones IA-
420 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JONES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Iowa.
LAT...LON 4263 9070 4258 9068 4230 9104 4230 9125
4265 9126 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2119Z 217DEG 43KT 4236 9111
$$
IAC055-061-152145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Dubuque IA-Delaware IA-
420 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DUBUQUE AND EASTERN DELAWARE COUNTIES...
At 419 PM CDT, a severe thunderstorm was located over Worthington, or
19 miles southeast of Manchester, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Dyersville, Epworth, Farley, Peosta, Hopkinton, New
Vienna, Colesburg, Worthington, Holy Cross, Luxemburg, Rickardsville,
Sherrill, Centralia, Sageville, Balltown, Bankston, Durango and Graf.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Iowa.
&&
LAT...LON 4263 9070 4258 9068 4230 9104 4230 9125
4265 9126 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2119Z 217DEG 43KT 4236 9111
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin435
WWUS53 KDVN 152127
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
427 PM CDT Wed Jun 15 2022
IAC055-152137-
/O.CAN.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Delaware IA-
427 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Iowa.
LAT...LON 4263 9070 4258 9068 4237 9095 4238 9113
4265 9111 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2127Z 217DEG 43KT 4244 9103
$$
IAC061-152145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Dubuque IA-
427 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WESTERN DUBUQUE COUNTY...
At 427 PM CDT, a severe thunderstorm was located over Farley, or 16
miles west of Dubuque, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Dyersville, Epworth, Farley, Peosta, New Vienna,
Worthington, Holy Cross, Luxemburg, Rickardsville, Sherrill,
Centralia, Sageville, Balltown, Bankston, Durango, Graf, Bankston
Park and Cottage Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Iowa.
&&
LAT...LON 4263 9070 4258 9068 4237 9095 4238 9113
4265 9111 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2127Z 217DEG 43KT 4244 9103
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin534
WWUS53 KDVN 152137
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
437 PM CDT Wed Jun 15 2022
IAC061-152145-
/O.CON.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Dubuque IA-
437 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN DUBUQUE COUNTY...
At 436 PM CDT, a severe thunderstorm was located over Bankston, or 12
miles west of Dubuque, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Epworth, Holy Cross, Luxemburg, Rickardsville,
Sherrill, Centralia, Sageville, Balltown, Bankston, Durango, Graf,
Bankston Park, Mud Lake Park, Cottage Hill, Waupeton, Lattnerville,
Five Points and East Rickardsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Iowa.
&&
LAT...LON 4263 9070 4258 9068 4244 9089 4248 9108
4265 9111 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2136Z 220DEG 38KT 4250 9094
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ervin716
WWUS53 KDVN 152139
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
439 PM CDT Wed Jun 15 2022
IAC061-152149-
/O.EXP.KDVN.SV.W.0049.000000T0000Z-220615T2145Z/
Dubuque IA-
439 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DUBUQUE COUNTY
WILL EXPIRE AT 445 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Iowa.
LAT...LON 4263 9070 4258 9068 4244 9089 4248 9108
4265 9111 4265 9090 4267 9090 4267 9088
TIME...MOT...LOC 2139Z 217DEG 43KT 4252 9092
$$
ErvinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:43 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 15, 12:43 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1243 PM CDT Wed Jun 15 2022
...18Z AVIATION UPDATE...
.SYNOPSIS...
Issued at 245 AM CDT Wed Jun 15 2022
A warm and humid start to your Wednesday, with temperatures still in
the upper 70s and low 80s and dewpoints are not much better. Almost
feels as if it is a morning at the beach! Some isolated showers and
storms are nearing our northwest, but look to remain below severe
limits for the time being. The stalled out cold front is helping to
guide these storms just north of our area, but the outflow has
allowed a few to form close to our area. An Excessive Heat Warning
remains in effect through today, as oppressive heat will remain
prior to cold frontal passage. A cold front will push through the
area this evening, bringing much needed relief after a few days of
oppressive heat. The end of the week is geared up to be dry, with
temperatures a bit lower than we saw all week so far.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 245 AM CDT Wed Jun 15 2022
Another hot and humid day for us, with temperatures once again in
the mid to upper 90s and dewpoints in the low 70s. With this airmass
in place, heat index values will once again range between 100 to
105. While heat index values will be slightly lower than the last
few days, we will continue to hold the Excessive Heat Warning for
much of the area. Unfortunately, another big story is the severe
weather potential throughout the area. A cold front is progged to
push through our area this afternoon and evening, with a favorable
environment ahead of it for thunderstorms to develop. General time
frame for convective initiation will be around 3PM and may last
through 8PM. This cold front is looking to come through a little
earlier than the previous forecast, bringing it through around peak
heating. The Storm Prediction Center has highlighted much of our
area in a Slight Risk (level 2/5) for severe weather, with our far
north in an Enhanced Risk (level 3/5).
Model soundings indicate high instability, ranging between 4000-5000
J/kg. This is more than sufficient to develop thunderstorms, as we
will have a forcing mechanism move through, the "cold" front. The
limiting factor to a widespread severe weather threat would be the
lack of shear. Deep layer shear generally ranges between 30-35 KTs,
with areas in our north approaching 40 KTs. With these profiles, it
would seem that we will see rapid thunderstorm development, but the
lack of shear may limit overall organization potential. The best
potential to see some more organized convection and maybe a
supercell will be in our north, where the Storm Prediction Center
brings the Enhanced Risk down to Highway 20, near Dubuque. Here, we
can see all hazards, where the tornado potential is also a little
higher than the remainder of the area. The remainder of the area is
within a Slight Risk. The farther south we go from Dubuque, profiles
favor rapidly developing convection that will likely form some hail
and quickly choke itself out, leading to resultant damaging wind
threats. Granted, profiles aren't overly favorable for significant
hail, but severe hail cannot be ruled out. These storms will also be
accompanied by plenty of lightning. As was mentioned in the prior
forecast, individual thunderstorm movement won't be fast. Thus,
slower movement coupled with PWATs approaching 2.0-2.25" will lead
to a flash flood risk.
As this cold front passes through this evening, we will get a breath
of fresh air on the back side. Temperatures will drop into the upper
50s to mid 60s, with even lower dewpoints. This will feel much
better than we have felt the past few nights. Winds will also
decrease through the night and we will slowly lose the clouds.
.LONG TERM...(Thursday through Tuesday)
ISSUED AT 245 AM CDT Wed Jun 15 2022
Key Points
*More comfortable humidity is expected late this week into the
upcoming weekend, although temperatures will remain very warm
with highs in the mid 80s to low 90s.
*Most of the region is expected to stay dry through the upcoming
weekend.
*Hot temperatures and increasing humidity return early next week
with highs well into the 90s once again.
Thursday through Sunday
Post frontal airmass will overspread the Upper Mississippi Valley
bringing less humid conditions to the region with dewpoints
ranging from the upper 50s to mid 60s.
The high sun angle this time of year won't allow daytime highs to
fall off too much. NBM has max temps in the upper 80s to low 90s
Thursday, 80s for Friday/Saturday, and mid 80s to mid 90s from NE
to SW on Sunday. We could have peak heat indices in the upper 90s
across the far south on Thursday and in the southwest on Sunday.
There is a chance for scattered showers and storms across the
southern few tier of counties Thursday night along the washed out
cold front that will be draped from southern Iowa into south-
central Illinois. High instability in this area could support a
few strong to severe storms with isolated damaging winds and large
hail the primary threats.
Monday and Tuesday
A large upper ridge builds back into the Midwest early next week
leading to hot and humid conditions and potential for another
round of heat headlines locally. NBM forecast highs have been
consistently in the mid/upper 90s for both Monday and Tuesday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1231 PM CDT Wed Jun 15 2022
Line of scattered storms are expected predominantly after 21z
through 03z at the terminals. Being too close for PROB30 I've
opted to utilize TEMPO thunder mention at all the terminals for a
few hour period. Have conditions lowering to MVFR, but can't rule
out IFR with the strongest storms and also strong, gusty winds
that are not mentioned. After the storms depart the cold front
will bring a wind shift to the northwest and drier conditions.
&&
.CLIMATE...
ISSUED AT 245 AM CDT Wed Jun 15 2022
Record Warm Lows for June 15...
Moline.........76 in 1994
Dubuque........73 in 1994
Record Highs for June 15...
Moline.........96 in 2016
Cedar Rapids...99 in 1896
Dubuque........95 in 1894
Burlington.....97 in 1944
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Excessive Heat Warning until 8 PM CDT this evening for Cedar-
Clinton-Des Moines-Dubuque-Henry IA-Iowa-Jackson-Jefferson-
Johnson-Jones-Keokuk-Lee-Linn-Louisa-Muscatine-Scott-Van
Buren-Washington.
Heat Advisory until 8 PM CDT this evening for Benton-Buchanan-
Delaware.
IL...Excessive Heat Warning until 8 PM CDT this evening for Bureau-
Carroll-Hancock-Henderson-Henry IL-Jo Daviess-McDonough-
Mercer-Putnam-Rock Island-Stephenson-Warren-Whiteside.
MO...Excessive Heat Warning until 8 PM CDT this evening for Clark-
Scotland.
&&
SYNOPSIS...Gunkel
SHORT TERM...Gunkel
LONG TERM...Uttech
AVIATION...McClure
CLIMATE...UttechHazardous weather outlook, Jun 15, 3:15 AM CDT, 12 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 315 AM CDT Wed Jun 15 2022 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-160815- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 315 AM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Very hot and humid conditions continue today, with an Excessive Heat Warning for most of the area. Heat index values will range between 100 to 105. Thunderstorms are expected today when a cold front moves through the area. The Storm Prediction Center has a Slight Risk for severe storms for much of the area, with and Enhanced Risk for areas along and north of Highway 20. The primary risks are damaging winds, with large hail and tornadoes as secondary threats. General timeframe for the strong to severe storms will be from 3 o'clock PM to 8 o'clock PM. Very high moisture content will also lead to efficient rainfall rates, leading to potential flash flooding concerns. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Heat indices may reach the upper 90s to around 100 degrees on Thursday for areas south of highway 34. Scattered thunderstorms are possible Thursday evening and night, generally along and south of highway 34. The primary risks are isolated damaging winds, large hail, and localized flash flooding. The most likely timing for storms is between 5 PM and midnight. Hot and humid conditions return early next week with peak heat indices in the low 100s. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today into tonight. Gunkel/Uttech
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:32 AM CDT | Special Weather Statement | DVN | Buchanan | 43 min |
| Jun 15, 4:03 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 13 min |
| Jun 15, 4:14 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 5 min |
| Jun 15, 4:48 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 27 min |
| Jun 15, 5:07 PM CDT | Tornado Warning | DVN | Buchanan, Delaware | 18 min |
| Jun 15, 6:25 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Louisa, Washington | 37 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.